# SDR HEEA064376

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6896437
- Condition: Spalled
- Location: Gearbox
- Part time: 127 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF GEARBOX PARTS NOTED:  SPALLING ON FUEL CONTROL/OIL PUMP GEAR TEETH.  INSTALLED NEW PARTS.
